# SDR IPXA11M69235

- Difficulty date: August 29, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 47,033 hours, 7,573 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, BULGING SKIN ABOVE RT WING REAR SPAR UPPER SURFACE BETWEEN XORS786-830.  REPAIRED CORROSION ON RT WING REAR SPAR UPPER CAP AFT FLANGE BETWEEN XORS 786-830 IAW SRM 51-21-01, STA EA 011-5710-01-A3438 REV IR AND EO MD11-5710-44282-A.
